QUANTUM-GRAVITY

被引:0
|
作者
ASHTEKAR, A [1 ]
机构
[1] SYRACUSE UNIV,SYRACUSE,NY 13210
来源
RECHERCHE | 1984年 / 15卷 / 160期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1400 / 1409
页数:10
相关论文
共 50 条
  • [41] ON GAUGE INDEPENDENCE IN QUANTUM-GRAVITY
    VASSILEVICH, DV
    [J]. NUCLEAR PHYSICS B, 1995, 454 (03) : 685 - 700
  • [42] LINEAR CONFORMAL QUANTUM-GRAVITY
    BINEGAR, B
    FRONSDAL, C
    HEIDENREICH, W
    [J]. PHYSICAL REVIEW D, 1983, 27 (10): : 2249 - 2261
  • [43] ON SINGULARITY AVOIDANCE IN QUANTUM-GRAVITY
    JOSHI, PS
    [J]. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, 1990, 105 (01): : 101 - 105
  • [44] NONCLASSICAL STATES IN QUANTUM-GRAVITY
    GONZALEZDIAZ, PF
    [J]. PHYSICS LETTERS B, 1992, 293 (3-4) : 294 - 298
  • [45] QUANTUM-GRAVITY AND SPIN SYSTEMS
    BEIRL, W
    HOMOLKA, P
    KRISHNAN, B
    MARKUM, H
    RIEDLER, J
    [J]. NUCLEAR PHYSICS B, 1995, : 710 - 712
  • [46] PROBABILISTIC TIME IN QUANTUM-GRAVITY
    CASTAGNINO, M
    [J]. PHYSICAL REVIEW D, 1989, 39 (08): : 2216 - 2228
  • [47] INTERFERENCE OF GEOMETRIES IN QUANTUM-GRAVITY
    ANANDAN, J
    [J]. GENERAL RELATIVITY AND GRAVITATION, 1994, 26 (02) : 125 - 133
  • [48] SIMPLICIAL QUANTUM-GRAVITY ON A COMPUTER
    BILKE, S
    BURDA, Z
    JURKIEWICZ, J
    [J]. COMPUTER PHYSICS COMMUNICATIONS, 1995, 85 (02) : 278 - 292
  • [49] OPERATOR REGULARIZATION AND QUANTUM-GRAVITY
    MANN, RB
    TARASOV, L
    MCKEON, DGC
    STEELE, T
    [J]. NUCLEAR PHYSICS B, 1989, 311 (03) : 630 - 672
  • [50] NONPERTURBATIVE SIMPLICIAL QUANTUM-GRAVITY
    HAMBER, HW
    WILLIAMS, RM
    [J]. PHYSICS LETTERS B, 1985, 157 (5-6) : 368 - 374